Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Blisters on fingers, puss filled, spreading over thighs and feet. What can these be?

I first noticed a couple tiny blister looking bumps on my fingers then the numbers tripled!if they pop they come right back ,some of them are filled with puss? some with clear fluid.Then it spread all over my thighs and legs even my feet on top and sides my back!What in the world is this ??What does this come from ?? Most importantly how do i get rid of this????
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Blistering conditions of the skin are important that they are checked out by a Dermatologist with expertise in this area.
What sometimes may appear as blisters may actually be swelling of the fingers or various parts of the body with red itchy areas and is urticaria with angioedema. This resolves with long-acting antihistamines while true blistering skin conditions do not. Antibody tests or skin biopsy will be required to be sure of the diagnosis and ensure correct treatment is given.
Answered: Fri, 20 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor